Alert archive / New Mexico / Special Weather Statements in 2010

Special Weather Statement, NWS Albuquerque, NM

August 5, 2010Quay County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 5, 2010, 7:21 PM MDT for Quay County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2010, 7:21 PM MDT (01:21 UTC)
Expired
Aug 5, 2010, 7:45 PM MDT
In force
24 min
Issued by
NWS Albuquerque, NM

County Quay County, NM

The radar

The Cannon AFB radar (KFDX), 104 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2155 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WWUS85 KABQ 060121
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
721 PM MDT THU AUG 5 2010

NMZ530>532-534-060145-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-QUAY COUNTY-UNION COUNTY-
721 PM MDT THU AUG 5 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...EASTERN SAN
MIGUEL...NORTHERN QUAY AND EASTERN HARDING COUNTIES THROUGH 745 PM
MDT...

AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
SEDAN TO HOUSE...AND MOVING EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

AREAS AFFECTED BY THESE STORMS INCLUDE...AMISTAD...NARA VISA...
HAYDEN...SEDAN...LOGAN...SAN JON AND GLENRIO.

THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 320 AND 373...

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3498 10398 3644 10345 3643 10302 3497 10305
TIME...MOT...LOC 0121Z 274DEG 8KT 3614 10326 3471 10387

$$

DPORTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 5, 3:21 PM MDT, 4 hours earlier.

Area forecast discussion, Aug 5, 3:21 PM MDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MDT THU AUG 5 2010

.DISCUSSION...
VERY BUSY DAY SO FAR WITH LOTS OF WARNINGS AND ADVISORIES.
SHOWERS AND STORMS SEEM SOMEWHAT MORE NUMEROUS AND ALSO MORE
INTENSE SO FAR TODAY THAN SIMILAR PERIOD WED ACROSS N CENTRAL
THROUGH W CENTRAL AND SW MTNS REGION. SEEMS THAT THE COMBO OF
FAIRLY STRONG DISTURBANCE ACROSS NW NM AND NE AZ THAT GENERATED
FAIR AMT OF LIGHTNING ACROSS THOSE AREAS EARLIER THIS AM AND SFC
BOUNDARY THAT REACHED LOWER RIO GRANDE VALLEY OVER TO W CENTRAL NM
NEAR THE DIVIDE EARLY THIS MORNING HAVE HELPED PROVIDE ADDITIONAL
UPPER LVL DYNAMICS AND LOWER LEVEL MOISTURE SUPPORT TO REGULAR
DAYTIME HEATING FOR T STORM GENERATION AND INTENSIFICATION. NE AND
POTENTIALLY CENTRAL TO SW ZONES LOOK TO BE THE MOST ACTIVE AREAS
AT LEAST DURING EARLY TO MID EVE HOURS WITH SE AND FAR NW AREAS
PROBABLY LEAST ACTIVE. THOUGH NE GOT SOME PRETTY GOOD COVERAGE
LAST EVE THAT AREA HAS NOT BEEN WORKED OVER AS MUCH AS NW THIRD
LAST WEEK OR TWO...PLUS STORMS MOVING FAST ENOUGH THAT WE WILL LAY
OFF OF FLASH FLOOD WATCH ISSUANCE FOR NOW...BUT EVE CREW MAY WANT
TO MONITOR POTENTIAL FLASH FLOOD WATCH FOR STORM TRAINING CONCERNS
DESPITE FASTER STORM MOVEMENT.

FRI APPEARS TO BE SLIGHTLY LESS ACTIVE THAN TODAY...BUT THAT MAY
CHANGE DEPENDING ON WHATEVER MESO VORTICES DEVELOP FROM TODAYS
ACTIVITY. POP GRIDS GENERALLY QUITE GOOD...BUT DID BOOST FOR GILA
REGION AND NE SOMEWHAT THIS EVENING AND FRI AFTN TO EARLY EVE.

GENERAL MODEL CONSENSUS IS THAT UPPER HIGH TO SHIFT BACK EAST A
BIT FOR SAT NIGHT TO MON PERIOD WHICH SHOULD OPEN DOOR FOR AT
LEAST MINOR TO MODERATE MONSOONAL MOISTURE BURST INTO W AND N
NM...WHICH THEN MAY SHIFT E A LITTLE TO CENTRAL AND E NM LATTER
HALF OF THAT PERIOD. NOT CERTAIN IT WILL DRY ACROSS NW AND W
CENTRAL AS MUCH AS INDICATED BY GFS SINCE MUCH MORE SOUTHERLY
THAN WESTERLY COMPONENT TO FLOW ALOFT. BY MID TO LATE WEEK GENERAL
CONSENSUS IS THAT UPPER HIGH WILL BUILD OVER OR JUST W TO SW OF NM
WHICH WOULD BE FAVORABLE TO PCPN DOWNTURN AND MORE HEAT.

43

&&

.AVIATION...
ISOLATED STORMS PRODUCING SHORT DURATION MVFR CONDITIONS WILL
TRANSITION FROM WESTERN AND CENTRAL AREAS THIS AFTERNOON TOWARDS
EASTERN AREAS THROUGH THE EVENING HOURS. OUTFLOW WIND GUSTS TO 40 KT
COULD ALSO BE ASSOCIATED WITH THE STRONGER THUNDERSTORMS AND
VARIATIONS OF THIS HAS BEEN INSERTED IN THE TERMINAL FORECASTS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

&&

.FIRE WEATHER...
AN ATMOSPHERIC WAVE IS PRODUCING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS WESTERN AND CENTRAL PORTIONS OF THE FORECAST
AREA THIS AFTERNOON. AS THIS WAVE TRANSLATES TO THE EAST...LOOK FOR
THE HEAVIER ACTIVITY TO TRANSITION INTO THE EASTERN PLAINS THIS
EVENING. LOOK FOR GOOD TO EXCELLENT HUMIDITY RECOVERIES TONIGHT.

IT APPEARS THAT FRIDAY WILL BE A LITTLE LIGHTER ON THE STORM
COVERAGE COMPARED TO TODAY. ALTHOUGH LOOK FOR ISOLATED TO SCATTERED
WETTING THUNDERSTORMS FAVORING THE HIGHER TERRAIN. HUMIDITY VALUES
SHOULD BE A LITTLE LOWER OVERALL.

THE CENTER OF THE UPPER HIGH SHOULD SLIDE SLIGHTLY MORE EASTWARD
FROM ITS CURRENT POSITION OVER FAR SOUTHEAST NEW MEXICO BY SATURDAY.
THIS IS IN RESPONSE TO THE WEST COAST TROUGH WHICH SHOULD NUDGE
FURTHER INTO THE WESTERN US. THUS...A MARGINALLY DECENT MONSOONAL
FLOW SHOULD START UP ON SATURDAY ACROSS THE WESTERN HALF OF THE
FORECAST AREA. THE MORE TRUE MONSOON BURST PATTERN SHOULD START UP
ON SUNDAY AND CONTINUE SUNDAY NIGHT ACROSS THE WESTERN HALF. THIS
DECENT PLUME OF MOISTURE IS EXPECTED TO TRANSITION EASTWARD INTO
EASTERN AREAS OF THE FORECAST AREA ON MONDAY AND MONDAY NIGHT AS THE
WEATHER MODELS ARE TRANSITIONING THE UPPER TROUGH FURTHER INLAND.
DURING THIS PERIOD...HUMIDITY VALUES WILL MOST LIKELY RISE
ESPECIALLY UNDERNEATH THE MAIN MOISTURE PLUME.

BASED ON THE LATEST LONGER RANGE MODEL PROJECTIONS...IT APPEARS THAT
THE MOISTURE PLUME WOULD GET SQUASHED ACROSS SOUTHERN PORTIONS OF
THE STATE TUESDAY AND WEDNESDAY AS THE WEST COAST TROUGH BECOMES
POSITIVELY TILTED ACROSS THE WESTERN US. THUS...WETTING THUNDERSTORM
ACTIVITY WOULD LOWER DURING THIS PERIOD WHILE HUMIDITY VALUES WOULD
LOWER. AS OF RIGHT NOW...IT APPEARS AS THOUGH THE LATTER HALF OF
NEXT WEEK LOOKS TO BE SUBDUED AS FAR AS SIGNIFICANT WETTING RAIN
ACTIVITY. CONFIDENCE IS MODERATE AT THIS TIME FOR THE ABOVE SCENARIO
FOR THE LATTER HALF OF NEXT WEEK.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  92  61  88 /  30  30  30  30
DULCE...........................  49  83  50  81 /  40  30  30  30
CUBA............................  51  85  52  83 /  50  30  40  30
GALLUP..........................  52  86  55  83 /  30  30  30  30
EL MORRO........................  54  82  53  81 /  30  30  30  40
GRANTS..........................  55  86  54  84 /  40  30  30  30
QUEMADO.........................  55  85  54  83 /  30  40  30  40
GLENWOOD........................  58  89  60  89 /  20  20  30  30
CHAMA...........................  49  80  50  78 /  50  40  30  40
LOS ALAMOS......................  59  82  59  84 /  50  30  30  30
PECOS...........................  56  82  55  83 /  60  30  30  30
CERRO/QUESTA....................  50  77  50  81 /  50  30  30  30
RED RIVER.......................  45  77  46  76 /  60  40  40  30
ANGEL FIRE......................  45  77  46  78 /  60  40  40  30
TAOS............................  53  82  53  85 /  50  30  30  20
ESPANOLA........................  55  89  58  90 /  40  20  30  20
SANTA FE........................  57  86  56  86 /  50  30  30  30
SANTA FE AIRPORT................  59  89  58  88 /  50  30  30  30
ALBUQUERQUE FOOTHILLS...........  64  88  64  88 /  50  30  30  30
ALBUQUERQUE HEIGHTS.............  67  91  66  90 /  50  30  30  20
ALBUQUERQUE VALLEY..............  63  92  63  91 /  40  30  30  20
ALBUQUERQUE WEST MESA...........  64  91  64  92 /  50  30  30  20
LOS LUNAS.......................  62  92  62  93 /  40  20  30  20
RIO RANCHO......................  64  89  63  90 /  50  30  30  20
SOCORRO.........................  64  94  64  93 /  30  20  20  20
SANDIA PARK/CEDAR CREST.........  53  85  54  86 /  50  30  30  30
MORIARTY/ESTANCIA...............  57  88  57  88 /  60  30  30  20
CLINES CORNERS..................  57  84  58  85 /  50  30  30  20
GRAN QUIVIRA....................  58  89  60  87 /  30  20  30  20
CARRIZOZO.......................  62  93  62  90 /  20  10  20  20
RUIDOSO.........................  56  81  56  81 /  30  30  20  20
CAPULIN.........................  55  82  54  86 /  60  30  30  20
RATON...........................  54  88  56  89 /  50  20  30  20
LAS VEGAS.......................  55  86  56  85 /  50  30  30  20
CLAYTON.........................  62  91  64  94 /  50  20  20  10
ROY.............................  60  89  61  90 /  50  20  20  20
CONCHAS.........................  65  93  68  96 /  50  20  10  10
SANTA ROSA......................  63  92  63  93 /  30  20  10  10
TUCUMCARI.......................  65  96  67  96 /  40  20  10  10
CLOVIS..........................  65  93  66  94 /  30  20  10   5
PORTALES........................  64  93  66  95 /  30  20  10   5
FORT SUMNER.....................  65  95  67  95 /  30  10  10  10
ROSWELL.........................  68  98  68  97 /  20  10  10  10
PICACHO.........................  63  92  63  91 /  20  10  20  10
ELK.............................  59  87  59  85 /  30  20  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43/50
Hazardous weather outlook, Aug 5, 5:48 AM MDT, 13 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 AM MDT THU AUG 5 2010

NMZ501>540-061200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
548 AM MDT THU AUG 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS MAINLY ALONG AND NORTH OF INTERSTATE 40
WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WITH MINOR
FLOODING TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAVY RAINFALL IS POSSIBLE ONCE AGAIN OVER PORTIONS OF CENTRAL AND
WESTERN NEW MEXICO FRIDAY THROUGH SUNDAY...WHERE LOCALIZED AREAS
OF FLASH FLOODING MAY OCCUR. THE AXIS OF HEAVIEST RAINFALL WILL
SHIFT SLOWLY EAST ACROSS CENTRAL AND EASTERN NEW MEXICO MONDAY AND
TUESDAY WHERE LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, Aug 5, 2:49 PM MDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
249 PM MDT THU AUG 5 2010

NMZ530-052115-
UNION COUNTY-
249 PM MDT THU AUG 5 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UNION COUNTY THROUGH 315
PM MDT...

AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHEAST OF GRENVILLE...OR ABOUT 22
MILES EAST OF DES MOINES...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...STATE HIGHWAY 370 IN RURAL
NORTHERN UNION COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3694 10317 3659 10333 3677 10362 3695 10350
TIME...MOT...LOC 2049Z 294DEG 6KT 3683 10344

DPORTER
Local storm report, Aug 5, 3:01 PM MDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 PM MDT THU AUG 05 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0138 PM     FLASH FLOOD      2 N LOS ALAMOS          35.92N 106.28W
08/05/2010                   LOS ALAMOS         NM   PUBLIC

            FLASH FLOODING REPORTED IN NORTH LOS ALAMOS. WATER OVER
            THE CURBS.

&&

EVENT NUMBER ABQ1002135

KJ
Special weather statement, Aug 5, 3:17 PM MDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT THU AUG 5 2010

NMZ511-518-519-052145-
ALBUQUERQUE METRO AREA-JEMEZ MOUNTAINS-SANTA FE METRO AREA-
317 PM MDT THU AUG 5 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SANDOVAL AND WESTERN
SANTA FE COUNTIES THROUGH 345 PM MDT...

AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTO DOMINGO PUEBLO...OR ABOUT 14 MILES
NORTHEAST OF BERNALILLO...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SANTO DOMINGO PUEBLO...LA
BAJADA...COCHITI PUEBLO...DOMINGO AND PENA BLANCA.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 249 AND 265...

THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.

&&

LAT...LON 3565 10616 3535 10629 3541 10657 3561 10646
TIME...MOT...LOC 2117Z 265DEG 8KT 3550 10642

DPORTER
Local storm report, Aug 5, 3:52 PM MDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT THU AUG 05 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0135 PM     FLASH FLOOD      LOS ALAMOS              35.89N 106.28W
08/05/2010                   LOS ALAMOS         NM   PUBLIC

            ABOUT 20 MIN OF DIME SIZE HAIL IN ADDITION TO VERY
            HEAVY RAIN.

&&

EVENT NUMBER ABQ1002136

KJ
Special weather statement, Aug 5, 4:48 PM MDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
448 PM MDT THU AUG 5 2010

NMZ527-528-531-052315-
FAR NORTHEAST HIGHLANDS-HARDING COUNTY-RATON RIDGE/JOHNSON MESA-
448 PM MDT THU AUG 5 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA...SOUTHERN
COLFAX AND NORTHWESTERN HARDING COUNTIES THROUGH 515 PM MDT...

AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
MAXWELL TO 11 MILES NORTHEAST OF WAGON MOUND...AND MOVING SOUTHEAST
AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

AREAS AFFECTED BY THESE STORMS INCLUDE...MAXWELL...SPRINGER AND
ABBOTT.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 393 AND 438...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3654 10411 3591 10435 3610 10474 3672 10451
TIME...MOT...LOC 2248Z 303DEG 9KT 3657 10442 3611 10456

DPORTER
Special weather statement, Aug 5, 7:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
721 PM MDT THU AUG 5 2010

NMZ530>532-534-060145-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-QUAY COUNTY-UNION COUNTY-
721 PM MDT THU AUG 5 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...EASTERN SAN
MIGUEL...NORTHERN QUAY AND EASTERN HARDING COUNTIES THROUGH 745 PM
MDT...

AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
SEDAN TO HOUSE...AND MOVING EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

AREAS AFFECTED BY THESE STORMS INCLUDE...AMISTAD...NARA VISA...
HAYDEN...SEDAN...LOGAN...SAN JON AND GLENRIO.

THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 320 AND 373...

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3498 10398 3644 10345 3643 10302 3497 10305
TIME...MOT...LOC 0121Z 274DEG 8KT 3614 10326 3471 10387

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:17 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt88 min
Aug 5, 6:34 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union116 min
Aug 5, 7:28 PM MDTSpecial Weather StatementABQCurry32 min
Aug 5, 7:37 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt53 min
Aug 5, 8:36 PM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Quay, Roosevelt84 min
Aug 5, 9:43 PM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt2 hr
Aug 6, 3:31 PM MDTAreal Flood AdvisoryABQCatron, Socorro119 min

Nearby

Special Weather Statements in New Mexico, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.